Previous |  Up |  Next


Title: О пpодoлжenии гoломopфныx oтoбpaжeний в пpocтранствах Блоха (Russian)
Title: The continuation of holomorphic mappings into a Bloch space (English)
Author: L'vovskij, M. N.
Language: Russian
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 17
Issue: 2
Year: 1976
Pages: 357-362
Category: math
MSC: 32D10
MSC: 32E10
MSC: 32H20
MSC: 32Q45
idZBL: Zbl 0342.32012
idMR: MR0425187
Date available: 2008-06-05T20:51:21Z
Last updated: 2012-04-28
Stable URL:
Reference: [1] Р. KIERNAN S. KOBAYASHI: Ноlomorphic mappings into projective space with lacunary hyperplanes.Nagoya Math. J. 50 (1973), 199-216. MR 0326007
Reference: [2] S. KOBAYASHI: Hyperbolic manifolds and holomorphic mappings.Маrcel Веkker, New York, 1970. Zbl 0207.37902, MR 0277770
Reference: [3] Н. FUJIMOТО: Оn holomorphic maps into a taut complex sрасе.Nagоуа Маth. J. 46 (1972), 49-61. MR 0310274


Files Size Format View
CommentatMathUnivCarol_017-1976-2_13.pdf 818.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo